RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, Pages 45–55 (Mi mz11506)  

On a Kantorovich Problem with a Density Constraint

A. N. Doledenok

Lomonosov Moscow State University

Abstract: The Kantorovich optimal transport problem with a density constraint on measures on an infinite-dimensional space is considered. In this setting, the admissible transport plan is nonnegative and majorized by a given constraint-function. The existence and the uniqueness of a solution of this problem are proved.

Keywords: Kantorovich problem, constrained problem, optimal transport, infinite-dimensional analysis.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00662
This work was supported by the Russian Foundation for Basic Research under grant 17-01-00662.


DOI: https://doi.org/10.4213/mzm11506

Full text: PDF file (483 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:1, 39–47

Bibliographic databases:

UDC: 519.2
Received: 24.12.2016
Revised: 16.05.2017

Citation: A. N. Doledenok, “On a Kantorovich Problem with a Density Constraint”, Mat. Zametki, 104:1 (2018), 45–55; Math. Notes, 104:1 (2018), 39–47

Citation in format AMSBIB
\Bibitem{Dol18}
\by A.~N.~Doledenok
\paper On a Kantorovich Problem with a Density Constraint
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 1
\pages 45--55
\mathnet{http://mi.mathnet.ru/mz11506}
\crossref{https://doi.org/10.4213/mzm11506}
\elib{http://elibrary.ru/item.asp?id=35276449}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 39--47
\crossref{https://doi.org/10.1134/S0001434618070052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054494566}


Linking options:
  • http://mi.mathnet.ru/eng/mz11506
  • https://doi.org/10.4213/mzm11506
  • http://mi.mathnet.ru/eng/mz/v104/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    References:13
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019